Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2007, 11:30 PM CDT for Washington County, Oklahoma. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 11:30 PM CDT (04:30 UTC)
- Expired
- May 7, 2007, 12:18 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Washington County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 11:30 PM CDT | TSTM WND GST 60 | 2 Ene Copan, OK | |
| May 6, 11:30 PM CDT | TSTM WND GST 60 | Copan, OK | |
| May 6, 11:45 PM CDT | TSTM WND GST 60 | 4 N Dewey, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:07 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2404 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 070430 SVRTSA OKC147-070530- /O.NEW.KTSA.SV.W.0087.070507T0430Z-070507T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1130 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1230 AM CDT * AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COPAN TO BARTLESVILLE TO 11 MILES SOUTHWEST OF BARTLESVILLE...MOVING NORTH AT 35 MPH. * THE LINE OF SEVERE THUNDERSTORMS WILL AFFECT COPAN...DEWEY AND BARTLESVILLE...AND RURAL AREAS OF WASHINGTON COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3660 9602 3669 9583 3699 9582 3699 9601 $$
3 follow-up statements
000 WWUS54 KTSA 070440 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1138 PM CDT SUN MAY 6 2007 OKC147-070530- /O.CON.KTSA.SV.W.0087.000000T0000Z-070507T0530Z/ WASHINGTON OK- 1138 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHERN WASHINGTON COUNTY... AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COPAN TO DEWEY TO 8 MILES SOUTHWEST OF BARTLESVILLE... MOVING NORTH AT 35 MPH. WINDS TO 60 MPH WERE REPORTED AT THE COPAN MESONET SITE AT 1130 PM. THE LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT COPAN... BARTLESVILLE AND RURAL PORTIONS OF NORTHERN WASHINGTON COUNTY THROUGH 1230 AM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3660 9602 3669 9583 3699 9582 3699 9601 $$
000 WWUS54 KTSA 070500 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1201 AM CDT MON MAY 7 2007 OKC147-070530- /O.CON.KTSA.SV.W.0087.000000T0000Z-070507T0530Z/ WASHINGTON OK- 1201 AM CDT MON MAY 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHERN WASHINGTON COUNTY... AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF COPAN TO 7 MILES SOUTHEAST OF COPAN...MOVING NORTH AT 40 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3692 9601 3676 9583 3699 9582 3699 9601 $$
000 WWUS54 KTSA 070518 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1217 AM CDT MON MAY 7 2007 OKC147-070527- /O.CAN.KTSA.SV.W.0087.000000T0000Z-070507T0530Z/ WASHINGTON OK- 1217 AM CDT MON MAY 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. SCATTERED STRONG THUNDERSTORMS...CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH...WILL CONTINUE OVER NOWATA...WASHINGTON AND OSAGE COUNTIES THROUGH 1 AM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM CDT. LAT...LON 3692 9601 3676 9583 3699 9582 3699 9601 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 9:43 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 6, 9:43 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT SUN MAY 6 2007 .DISCUSSION... SENT AN UPDATE THAT REFLECTS THE ADDITION OF TORNADO WATCH #250 IN EFECT UNTIL 3 AM FOR MUCH OF EASTERN OKLAHOMA. MADE SOEM ADJUSTMENTS TO POPS ACROSS THE WESTERN ZONES AS ELEVATED THUNDERSTORMS HAVE DEVELOPED QUICKLY OVER THE LAST HOUR AND A HALF. LEFT TEMPS AS THEY ARE FOR NOW. UPDATED ZFP ALREADY SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, May 6, 9:39 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT SUN MAY 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 929 PM CDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA ONSET....ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON. EMERGENCY MANAGEMENT PLANNING STATEMENT... REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 6, 8:44 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SUN MAY 6 2007
OKZ054-060-064-070215-
CREEK OK-OSAGE OK-TULSA OK-
844 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COLLINSVILLE...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...GRAY...TULSA...SAND SPRINGS...JENKS...OWASSO...
GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...MOUNDS...KIEFER AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3586 9621 3582 9600 3643 9580 3641 9610Special weather statement, May 6, 8:52 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN MAY 6 2007
OKZ054-060-064-070245-
CREEK OK-OSAGE OK-TULSA OK-
852 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND CENTRAL TULSA
AT 852 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF KIEFER...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...GLENPOOL...SPERRY...SKIATOOK...KIEFER AND SAPULPA.
LAT...LON 3589 9621 3586 9599 3644 9585 3644 9615Special weather statement, May 6, 9:17 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SUN MAY 6 2007
OKZ054-070245-
OSAGE OK-
917 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 917 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF PEARSONIA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PEARSONIA AND FORAKER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3672 9662 3671 9642 3707 9632 3710 9660Special weather statement, May 6, 9:31 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT SUN MAY 6 2007
OKZ055-060-061-070300-
ROGERS OK-TULSA OK-WASHINGTON OK-
931 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHERN WASHINGTON AND TULSA
AT 931 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF SKIATOOK TO 5 MILES NORTHWEST OF
TULSA TO 5 MILES EAST OF JENKS...MOVING NORTH AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OOLOGAH...
TULSA...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND VERA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3605 9603 3594 9587 3649 9565 3650 9602Special weather statement, May 6, 10:35 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT SUN MAY 6 2007
OKZ055-056-060-061-070400-
NOWATA OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1035 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...NOWATA...SOUTHEASTERN WASHINGTON AND
NORTHEASTERN TULSA
AT 1035 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COLLINSVILLE...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WATOVA...OOLOGAH...TALALA...COLLINSVILLE AND VERA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3635 9598 3628 9575 3699 9548 3699 9572Special weather statement, May 6, 11:04 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT SUN MAY 6 2007
OKZ059-070445-
PAWNEE OK-
1104 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WESTERN PAWNEE
AT 1104 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MARAMEC...MOVING NORTH AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...MARAMEC...
SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3651 9672 3645 9672 3642 9662 3618 9663
3619 9679 3627 9683 3627 9691 3635 9693
3636 9702 3648 9699 3645 9695 3651 9683The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | Special Weather Statement | TSA | Nowata | 15 min |
| May 6, 8:44 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 6, 8:52 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| May 6, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 65 min |
| May 6, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 6, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| May 6, 9:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 6, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| May 6, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 59 min |
| May 6, 10:35 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 6, 11:04 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 11:40 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 6, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 7, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 7, 12:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 7, 12:56 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 7, 1:33 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| May 7, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 40 min |
| May 7, 2:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| May 7, 2:40 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 50 min |
| May 7, 3:31 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more | 59 min |
| May 7, 3:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 24 hr |
| May 7, 3:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 7, 4:45 AM CDT | Special Weather Statement | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 60 min |
| May 7, 5:21 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 6 hr |
| May 7, 6:14 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 4 hr |
| May 7, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 61 min |
| May 7, 6:34 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 7, 6:40 AM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 7, 6:53 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 7, 7:53 AM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| May 7, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| May 7, 8:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 7, 8:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 7, 10:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 7, 12:16 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| May 7, 12:50 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 55 min |
| May 7, 1:25 PM CDT | Flash Flood Warning | TSA | Latimer | 3 hr |
| May 7, 2:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.